# SDR DL76S960484

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: S283T0143
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO SQUIB TEST ON EMERGENCY ESCAPE SLIDE/SPOILER.  REPLACED M391 POWER SUPPLY AND BATTERY PACK OPERATION NORMAL.
